Solitons in quadratic nonlinear photonic crystals

Corney, J. F. and Bang, O. (2001) Solitons in quadratic nonlinear photonic crystals. Physical Review E, 64 4: 047601-1-047601-4. doi:10.1103/PhysRevE.64.047601

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ109617_OA.pdf Full text (open access) application/pdf 83.26KB 0

Author Corney, J. F.
Bang, O.
Title Solitons in quadratic nonlinear photonic crystals
Journal name Physical Review E   Check publisher's open access policy
ISSN 1063-651X
Publication date 2001-10
Sub-type Article (original research)
DOI 10.1103/PhysRevE.64.047601
Open Access Status File (Publisher version)
Volume 64
Issue 4
Start page 047601-1
End page 047601-4
Total pages 4
Place of publication College Park
Publisher American Physical Society
Language eng
Abstract We study solitons in one-dimensional quadratic nonlinear photonic crystals with modulation of both the linear and nonlinear susceptibilities. We derive averaged equations that include induced cubic nonlinearities, which can be defocusing, and we numerically find previously unknown soliton families. Because of these induced cubic terms, solitons still exist even when the effective quadratic nonlinearity vanishes and conventional theory predicts that there can be no soliton. We demonstrate that both bright and dark forms of these solitons can propagate stably.
Keyword Physics, Fluids & Plasmas
Physics, Mathematical
2nd-harmonic Generation
Phase-shift
Media
Dispersion
Equations
Systems
Zero
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 44 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 19 Sep 2007, 16:00:03 EST